# SDR FDEA201504081166

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6050503
- Part serial: FX0006
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER NR 4 HAS DELAMINATION APPROX 4 1/2 X 7 1/2 UPPER SURFACE.  REPAIRED SPOILER NR 4 IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 51-21-02 VOL II.
